Researchers identify drug mixtures that can lead to serotonin syndrome

Thursday, November 22, 2018

In a recent study, Tejal Patel, a professor at Waterloo’s School of Pharmacy, has determined that mixing antidepressants with common drugs found in your medicine cabinet could lead to Serotonin Syndrome, a condition caused by excessive levels of the chemical in the brain.

  1. 2019 (80)
    1. July (6)
    2. June (8)
    3. May (15)
    4. April (17)
    5. March (13)
    6. February (13)
    7. January (8)
  2. 2018 (156)
    1. December (15)
    2. November (12)
    3. October (14)
    4. September (12)
    5. August (10)
    6. July (10)
    7. June (17)
    8. May (13)
    9. April (14)
    10. March (10)
    11. February (18)
    12. January (11)
  3. 2017 (104)
    1. December (7)
    2. November (6)
    3. October (7)
    4. September (15)
    5. August (8)
    6. July (3)
    7. June (9)
    8. May (17)
    9. April (9)
    10. March (5)
    11. February (10)
    12. January (8)
  4. 2016 (43)
  5. 2015 (49)
  6. 2014 (65)
  7. 2013 (6)
  8. 2012 (4)
  9. 2011 (10)
  10. 2010 (10)